If you need an accessible version of this item please contact JSTOR User Support

A Short Account of the History of Symmetric Functions of Roots of Equations

H. Gray Funkhouser
The American Mathematical Monthly
Vol. 37, No. 7 (Aug. - Sep., 1930), pp. 357-365
DOI: 10.2307/2299273
Stable URL: http://www.jstor.org/stable/2299273
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Short Account of the History of Symmetric Functions of Roots of Equations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365